# SDR ASAA2016100218186

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 4,237 hours, 1,379 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IN CENTER TANK INDICATED .30 ON THE GROUND PRIOR TO FLIGHT BUT SHOWED 1.38 @ TOP OF CLIMB. CENTER PUMPS WERE TURNED ON AND TANK WAS BURNED DOWN TO 0.00 WHEN LOW PRESS LIGHTS ILLUMINATED. GROUNDED - YES. PERFORMED FQIS BITE PROCEDURE, REF B737-900 FIM 28-41 TASK 801, CURRENT STATUS SHOWS "NO PRESENT FAULTS", GROUND TEST SHOWS "PASS". PERFORMED SYSTEM TEST- FUEL QUANTITY INDICATING SYSTEM, REF B737-900 AMM 28-41-00, NO FAULT FOUND.
